# SDR DALA12009165651

- Difficulty date: October 1, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 34,256 hours, 13,887 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED BS 345 BL-0, LBL-20.  REMOVED CORROSION ON UPPER FLOORBEAM STA 345 BL-O LBL-20.  MEASURED MAT LOSS AND FOUND OUT OF LIMITS IAW SRM 53-00-51 ALLOWABLE DAMAGE 1, PG 104, FIG 101, DETAIL III. CUTOUT UPPER FLANGE OF FLOORBEAM BS 345 FROM LBL 51.5 TO RBL 11 WITH THE CUT DIMENTIONS OF L=67.5 X W=2.0 REPAIR 3 PG 203 FIG 201 TABLE I SRM 53-00-51. THIS A PERMANENT REPAIR IAW SRM 53-00-51, REPAIR NR 3 FIG 201.
